On Exponential Recurring Sequences. Torleiv Klove Mathematica Scandinavica (1974) Volume: 34, page 44-50 ISSN: 0025-5521; 1903-1807/e Access Full Article top Access to full text How to cite top MLA BibTeX RIS Klove, Torleiv. "On Exponential Recurring Sequences.." Mathematica Scandinavica 34 (1974): 44-50. <http://eudml.org/doc/166342>. @article{Klove1974, author = {Klove, Torleiv}, journal = {Mathematica Scandinavica}, pages = {44-50}, title = {On Exponential Recurring Sequences.}, url = {http://eudml.org/doc/166342}, volume = {34}, year = {1974},} TY - JOURAU - Klove, TorleivTI - On Exponential Recurring Sequences.JO - Mathematica ScandinavicaPY - 1974VL - 34SP - 44EP - 50UR - http://eudml.org/doc/166342ER - NotesEmbed ? top You must be logged in to post comments.
How to cite top MLA BibTeX RIS Klove, Torleiv. "On Exponential Recurring Sequences.." Mathematica Scandinavica 34 (1974): 44-50. <http://eudml.org/doc/166342>. @article{Klove1974, author = {Klove, Torleiv}, journal = {Mathematica Scandinavica}, pages = {44-50}, title = {On Exponential Recurring Sequences.}, url = {http://eudml.org/doc/166342}, volume = {34}, year = {1974},} TY - JOURAU - Klove, TorleivTI - On Exponential Recurring Sequences.JO - Mathematica ScandinavicaPY - 1974VL - 34SP - 44EP - 50UR - http://eudml.org/doc/166342ER -